Advertisement

Ricci solitons on three dimensional generalized sasakian space forms with quasi Sasakian metric

  • Avijit SarkarEmail author
  • Gour Gopal Biswas
Article
  • 9 Downloads

Abstract

The object of the present paper is to study Ricci solitons on three dimensional generalized Sasakian space forms with quasi Sasakian metric. We have also studied gradient Ricci solitons on such manifolds. Examples have been given.

Keywords

Generalized Sasakian space forms Ricci soliton quasi Sasakian metric 

Mathematics Subject Classification

53 C 15 53 D 25 

Notes

Acknowledgements

The authors are thankful to the referee(s) for his/their valuable suggestions towards the improvement of the paper.

References

  1. 1.
    Alegre, P., Blair, D., Carriazo, A.: Generalized Sasakian space forms. Isr. J. Math. 14, 157–183 (2004)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Alegre, P., Carriazo, A.: Structure on generalized Sasakian space forms. Differ. Geom. Appl. 26, 656–666 (2008)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Blair, D.E.: Lecture Notes in Mathematics, vol. 509. Springer, New York (1976)Google Scholar
  4. 4.
    Blair, D.E.: Two remarks on contact metric structures. Tohoku Math. J. 29, 319–324 (1977)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Blair, D.E.: The theory of quasi-Sasakian structure. J. Differ. Geom. 1, 331–345 (1967)MathSciNetCrossRefGoogle Scholar
  6. 6.
    De, U.C., Sarkar, A.: Some results on generalized Sasakian space forms. Thai J. Math. 8, 1–10 (2010)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Friedan, D.: Non-linear models in \(2+\varepsilon \) dimention. Ann. Phys. 163, 318–419 (1985)CrossRefGoogle Scholar
  8. 8.
    Ghosh, A.: Kenmotsu 3-metric as Ricci Soliton. Chaos Solitons Fractals 44, 647–650 (2011)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Hamilton, R.S.: The Ricci Flow on Surface, Mathematics and General Relativity (Santa Cruz, CA, 1986),Contemp. Math. Vol 71 (1988)Google Scholar
  10. 10.
    Olszak, Z.: On three-dimensional conformally flat quasi-Sasakian manifold. Period. Math. Hungar. 33, 105–113 (1996)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Perelman, G.: The entropy formula for the Ricci flow and its geometric applications. arXiv:math/0211159
  12. 12.
    Sharma, R.: Certain results on \(K\)-contact and \((\kappa,\mu )\) contact manifolds. J. Geom. 89, 138–147 (2008)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Sarkar, A., Paul, A.K., Mondal, R.: On \(\alpha \)-para kenmotsu 3-manifolds with Ricci Solitons. Balkan J. Geom. Appl. 23, 100–112 (2018)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Yano, K.: Integrals Formulas on Riemannian Geometry. Marcel Dekker, New York (1970)zbMATHGoogle Scholar

Copyright information

© African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature 2019

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of KalyaniKalyaniIndia

Personalised recommendations